Author: Jianfeng Lu; Xu Yang;

Title: Convergence of frozen Gaussian approximation for high-frequency wave propagation

Journal: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS

Volume: 65

Page: 759 - 789

Year: 2012


Author: Zhongyi Huang; Xu Yang;

Title: Tailored Finite Point Method for First Order Wave Equation

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 49

Page: 351 - 366

Year: 2011


Author: Jelena Popovic; Olof Runborg;

Title: Analysis of a fast method for solving the high frequency Helmholtz equation in one dimension

Journal: BIT NUMERICAL MATHEMATICS

Volume: 51

Page: 721 - 755

Year: 2011


Author: D. J. Chappell; S. Giani; G. Tanner;

Title: Dynamical energy analysis for built-up acoustic systems at high frequencies

Journal: JOURNAL OF THE ACOUSTICAL SOCIETY OF AMERICA

Volume: 130

Page: 1420 - 1429

Year: 2011


Author: Jianfeng Lu; Xu Yang;

Title: FROZEN GAUSSIAN APPROXIMATION FOR HIGH FREQUENCY WAVE PROPAGATION

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Volume: 9

Page: 663 - 683

Year: 2011


Author: V. Vikas; Z. J. Wang; A. Passalacqua; R. O. Fox;

Title: Realizable high-order finite-volume schemes for quadrature-based moment methods

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 5328 - 5352

Year: 2011


Author: Hao Wu; Xu Yang;

Title: A HYBRID PHASE FLOW METHOD FOR SOLVING THE LIOUVILLE EQUATION IN A BOUNDED DOMAIN

Journal: SIAM JOURNAL ON NUMERICAL ANALYSIS

Volume: 49

Page: 733 - 754

Year: 2011


Author: Yun Jing; Ning Xiang;

Title: One-dimensional transport equation models for sound energy propagation in long spaces: Simulations and experiments

Journal: JOURNAL OF THE ACOUSTICAL SOCIETY OF AMERICA

Volume: 127

Page: 2323 - 2331

Year: 2010


Author: Hailiang Liu; James Ralston;

Title: RECOVERY OF HIGH FREQUENCY WAVE FIELDS FROM PHASE SPACE-BASED MEASUREMENTS

Journal: MULTISCALE MODELING & SIMULATION

Volume: 8

Page: 622 - 644

Year: 2010


Author: John D. Towers;

Title: Discretizing delta functions via finite differences and gradient normalization

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 3816 - 3836

Year: 2009


Author: Shingyu Leung; Jianhang Qian;

Title: Eulerian Gaussian beams for Schrodinger equations in the semi-classical regime

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 2951 - 2977

Year: 2009


Author: Alina Chertock; Alexander Kurganov;

Title: Computing Multivalued Solutions of Pressureless Gas Dynamics by Deterministic Particle Methods

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 565 - 581

Year: 2009


Author: J. C. Wright; E. J. Valeo; C. K. Phillips; P. T. Bonoli; M. Brambilla;

Title: Full wave simulations of lower hybrid waves in toroidal geometry with non-Maxwellian electrons

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 4

Page: 545 - 555

Year: 2008


Author: John D. Towers;

Title: A convergence rate theorem for finite difference approximations to delta functions

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 6591 - 6597

Year: 2008


Author: R. O. Fox;

Title: A quadrature-based third-order moment method for dilute gas-particle flows

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 6313 - 6350

Year: 2008


Author: Mohammad Motamed; Olof Runborg;

Title: A multiple-patch phase space method for computing trajectories on manifolds with applications to wave propagation problems

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Volume: 5

Page: 617 - 648

Year: 2007